| Model Number |
3507490MC |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
10/21/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: rupture.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a female patient underwent a primary breast reconstruction with a 490cc mentor memorygel breast implant and experienced a rupture on the left side post-operatively.As a result, the patient underwent explantation on (b)(6) 2021.
Additional Manufacturer Narrative
On december 27, 2021, an evaluation on a returned photo of the device was completed.Photo evaluation summary: upon visual evaluation of the image provided in the complaint, no apparent damage or visual anomalies were observed.Since the product involved in this complaint was not received, the device couldn't be analyzed according to our procedures.As part of mentor¿s quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On february 22, 2022, mentor received additional information that the complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.Manufacturer¿s reference number: (b)(4).